Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Getting fever, severe pain in legs and back, headache and dizziness. Looking for treatment

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
My daughter 21, started 24 hrs ago with severe pain behind her knee going up and down her leg and eventually both legs and pain up in her back. She also had a bad headache and dizziness. The urgent care did not test this morning, just gave her Motrin and Lortab. This afternoon she had started with fever and bad chills, worsening headache and nausea and of course the other symptoms. Should she go back to a doctor or just continuing Motrin? What would cause this. She lives in Jacksonville and I am 6 hours away.
Posted Tue, 28 Aug 2012 in Infections
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
Your daughter is likely to be suffering from a viral infection. This can lead to bodyaches, chills and fatigue. The following things should make her feel better:
a. Continue taking motrin as advised to her round the clock after meals. This will relieve the chilly feeling and fatigue.
b. Take a hot water shower and drink plenty of warm fluids.
c. Eat small, home cooked meals at regular intervals. Also, drink atleast 2-3 litres of lukewarm water in a day. This should help take care of the shakiness.
d. Simply rest for 1-2 days and she should be good.
In case the symptoms persist, then consulting a physician will be helpful.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor